# SDR EIA2005086

- Difficulty date: March 31, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 83,795 hours, 19,819 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Card
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL COMING FROM AREA OF MASTER DIM AND TEST BOX UNDER F/E PANEL.  FOUND DIMMER TYPE II CARD A6 BAD.  DIM FUNCTION INOP.  REPLACED CARD PER B747 MM 33-11-01, OPS CHECKED OK.
